Please use this identifier to cite or link to this item: http://hdl.handle.net/10995/101576
Title: On the Hewitt realcompactification and τ-placedness of function spaces
О расширении Хьюитта и τ-расположенности функциональных пространств
Authors: Osipov, A. V.
Issue Date: 2019
Publisher: Krasovskii Institute of Mathematics and Mechanics
Citation: Osipov A. V. On the Hewitt realcompactification and τ-placedness of function spaces / A. V. Osipov. — DOI 10.21538/0134-4889-2019-25-4-177-183 // Trudy Instituta Matematiki i Mekhaniki UrO RAN. — 2019. — Vol. 25. — Iss. 4. — P. 177-183.
Abstract: We study the relation between extensions of the Hewitt realcompactification type and spaces of strictly τ -F - functions. A criterion is obtained for the realcompleteness of the space of Baire functions of class α. It is proved that the space B(X, G) of Baire functions from a G-z-normal space X to a noncompact metrizable separable space G is Lindelöf if and only if X is countable. © 2019 Krasovskii Institute of Mathematics and Mechanics. All right reserved.
Keywords: BAIRE FUNCTION
HEWITT REALCOMPACTIFICATION
REALCOMPLETE SPACES
WEAK FUNCTIONAL TIGHTNESS
Τ-PLACEDNESS
URI: http://hdl.handle.net/10995/101576
Access: info:eu-repo/semantics/openAccess
SCOPUS ID: 85078532077
PURE ID: 11465091
ISSN: 1344889
DOI: 10.21538/0134-4889-2019-25-4-177-183
Appears in Collections:Научные публикации, проиндексированные в SCOPUS и WoS CC

Files in This Item:
File Description SizeFormat 
2-s2.0-85078532077.pdf188,29 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.